?

Log in

 

Oxycodone withdrawal REALLY SUCKS. - Bridget's Gazette

About Oxycodone withdrawal REALLY SUCKS.

Previous Entry Oxycodone withdrawal REALLY SUCKS. Oct. 28th, 2016 @ 12:39 am Next Entry
I had been thinking what was happening was from the anesthesia because at first, that's what I found when people were writing about gall bladder removal. However, I thought, "wait a minute, I was on oxycodone, so I should check about that. That gave me ALL the symptoms that experienced and am still experiencing.

Then on Wednesday night, I ended up talking to somebody who works in the medical field and she knew EXACTLY what I am going through. She could ask me the symptoms and I'd agree immediately.

Why don't doctors tell you these things? Oxycodone withdrawal happens in phases. They call it two phases, but the second "phase" can take six months to a year to be gone!!! (Sometimes the first is divided into two phases with the second lasting up to a month and then the second phase being called a third phase that is long-term).

The first phase is the obvious that lasts one to two weeks. There's the sweating, the DTs (I learned they are VERY real), nightmares that aren't quite as bad (but are still there), huge crying spells, lack of concentration, upset stomach and/or abdominal cramps, bad anxiety, and there can be more . . .

These will wear off, BUT for six months to a year afterwards, there's still random crying spells, being overly sensitive about things (for me, it's my parents . . . I'm usually fine with other people talking about their parents and posting about them, but as of right now, I get all weird and sensitive about not having mine on this earth; there's also major sensitivity about end-of-life . . . either really or preparing or even the possibility), worry/anxiety about hurting others/other living things, and may have other emotional (perhaps behavioral) issues. Oh, yeah, it can also cause sleepiness and insomnia. (What fun).

I randomly feel like myself and then don't and then do. There's no certain "times" that this happens. It's not a time of day, it's not after I've been awake for so many hours. It is random and not fun. The random crying is not fun, either.

Advice is to keep my mind busy and to keep busy, so I try to do that. Also, to get sleep because that helps. I feel the most normal when I finally get all settled into bed and when I first wake (but after a bit, these weird symptoms set in).

I NEVER want to take Oxycodone again - nor do I want to take any of the related drugs such as Oxycontin, Percocet, or quite a few others I read that have it. Tylenol3, please! I know I can handle Tylenol!
Write an editorial
Top of Page Powered by LiveJournal.com